uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Uniqueness of open / closed rational CFT with given algebra of open states
2008 (English)In: Advances in Theoretical and Mathematical Physics, ISSN 1095-0761, E-ISSN 1095-0753, Vol. 12, 1283-1375 p.Article in journal (Refereed) Published
Abstract [en]

We study the sewing constraints for rational two-dimensional conformal field theory on oriented surfaces with possibly non-empty boundary. The boundary condition is taken to be the same on all segments of the boundary. The following uniqueness result is established: For a solution to the sewing constraints with nondegenerate closed state vacuum and nondegenerate two-point correlators of boundary fields on the disk and of bulk fields on the sphere, up to equivalence all correlators are uniquely determined by the one-, two,- and three-point correlators on the disk. Thus for any such theory every consistent collection of correlators can be obtained by the TFT approach of hep-th/0204148, hep-th/0503194. As morphisms of the category of world sheets we include not only homeomorphisms, but also sewings; interpreting the correlators as a natural transformation then encodes covariance both under homeomorphisms and under sewings of world sheets.

Place, publisher, year, edition, pages
2008. Vol. 12, 1283-1375 p.
National Category
Subatomic Physics
Identifiers
URN: urn:nbn:se:uu:diva-236927DOI: 10.4310/ATMP.2008.v12.n6.a4OAI: oai:DiVA.org:uu-236927DiVA: diva2:766031
Available from: 2014-11-25 Created: 2014-11-25 Last updated: 2017-12-05

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Fjelstad, Jens

Search in DiVA

By author/editor
Fjelstad, Jens
In the same journal
Advances in Theoretical and Mathematical Physics
Subatomic Physics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 332 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf